# SDR IPXA2023060693379

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,946 hours, 19,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA *SDR FILED OPEN* L1 DOOR BOUNCES WHILE CLOSING UPPER AFT CABLE IS EXCESSIVELY LOOSE WHEN THE DOOR IS UP AND THE LOWER AFT CABLE IS EXCESSIVELY LOOSE WHEN THE DOOR IS DOWN. UPPER AFT CABLE HAS MULTI BROKEN STRANDS ALSO CABLE ORD ON REQ #450834, 450843. PLACED L1 DOOR ON MEL 52-10-3-1-2-1. NO DMP. R1 DOOR TO BE USED AS PRIMARY DOOR. PLACARD INSTALLED.  R&R L1 DOOR UPPER AFT DRIVE CABLE IAW AMM 52-11-03-000-801 & AMM 52-11-03-400-801. L1 DOOR OPS CKS GOOD. THIS CLEARS M809218 PLACARD REMOVED. IPC: 51-11-05-05 ITEM 243
